# SDR SWAA2014062729453

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 35,757 hours, 24,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10114
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS ABOVE L2 DOOR CRACKED.  R & R LENS IAW MM.
